# SDR REXA97132

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 712
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Condition: Out Of Adjust
- Location: Lt Engine
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

LEFT ENGINE LOW ON TORQUE.  ADJUSTED LEFT SIGNAL CONDITIONER.  (M)
